Skip to Main content Skip to Navigation
Journal articles

A variant of Newton's method for generalized equations

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00514918
Contributor : Célia Jean-Alexis Connect in order to contact the contributor
Submitted on : Friday, September 3, 2010 - 5:16:23 PM
Last modification on : Friday, February 4, 2022 - 4:08:21 PM

Identifiers

  • HAL Id : hal-00514918, version 1

Collections

Citation

Célia Jean-Alexis, Alain Piétrus. A variant of Newton's method for generalized equations. Revista Colombiana de Matematicas, 2005, 39 (2), pp.97-112. ⟨hal-00514918⟩

Share

Metrics

Record views

16